# SDR UALA2010052101715

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,381 hours, 10,982 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 47
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT ELECT ODOR IN CABIN FOR APPROX (5) MINUTES. F/A REPORT GRINDING VIBRATION FELT, REPORTED RT SIDE OF ACFT.  GRINDING STOPPED, AND ODOR DISSIPATED. FOLLOWED BY PACK MODE L ADV MSG, AND PACK ACM L STATUS MSG. CMC MSG 21-24821 (ACM L DOES NOT COOL)  REPLACED LEFT PACK ACM, OPS CHECKED NORMAL.
